Publication Type:

Journal Article

Authors:

T. Palanisamy

Source:

International Journal of Applied Engineering Research, Research India Publications, Volume 10, Number 10, p.26579-26586 (2015)

URL:

http://www.scopus.com/inward/record.url?eid=2-s2.0-84932115129&partnerID=40&md5=1ddc51a442db0ffd6ab255de0a2f81a0

Abstract:

This article is about the estimator of an unknown regression function which is smooth but observed with noise on a bounded interval. The method is based on applying results of the recently developed theory of variational mode decomposition. It is illustrated with simulation. © Research India Publications

Notes:

cited By 0

Cite this Research Publication

T. Palanisamy, “Smoothing noisy data using variational mode decomposition”, International Journal of Applied Engineering Research, vol. 10, pp. 26579-26586, 2015.